Drug allergy

Drug allergy

M320/0465 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 71.7MB

Downloadable file size: 7.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug allergy. Rash on the chest of a 50 year old man. This response was caused by the drug diltiazem, used to treat hypertension. Treatment is with anti-histamines and avoidance of the cause.

Release details: Model release available. Property release not required.

Keywords: 50, 50s, allergic, allergic reaction, allergy, caucasian, chest, close-up, condition, detail, diltiazem, disorder, drug, extensive, fifties, fifty, healthcare, human body, inflamed, inflammation, male, man, medical, medicine, middle-aged, patient, rash, reaction, red, response, skin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.